Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On distortion in pseudo-conformal mapping


Authors: Stefan Bergman and D. C. Spencer
Journal: Trans. Amer. Math. Soc. 51 (1942), 133-163
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1942-0005771-2
MathSciNet review: 0005771
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman Über eine in der Theorie der Funktionen von zwei komplexen Veränderlichen auftretende unitäre Geometrie, Proceedings, Akademie van Wetenschappen, Amsterdam, vol. 36 (1933), pp. 307-313.
  • [2] -Sur quelques propriétés des transformations par un couple des fonctions de deux variables complexes, Rendiconti delle R. Accademia Nazionale dei Lincei, (6), vol. 19 (1934), pp. 474-478.
  • [3] -Über eine Abschätzung von meromorphen Funktionen zweier komplexen Veränderlichen in Bereichen mit ausgezeichneter Randfläche, Travaux de l'Institut Mathématique de Tbilissi, vol. 1 (1937), pp. 187-204.
  • [4] -Theory of pseudo-conformal transformations and its connection with differential geometry, Notes of lectures delivered at the Massachusetts Institute of Technology, 1939-1940 (available at the Brown University library).
  • [5] -Lectures on conformal mapping of multiply-connected domains (Partial Differential Equations, Advanced Topics), Publication of Brown University, 1941.
  • [6] -Sur les Fonctions Orthogonales de Plusieurs Variables Complexes avec les Applications à la Théorie des Fonctions Analytiques, Interscience Publishers, New York, 1941.
  • [1] A. Bermant Remarque sur le lemme de Schwarz, Comptes Rendus de l'Académie des Sciences, Paris, vol. 207 (1938), pp. 31-33.
  • [1] G. M. Golusin Einige Überdeckungssatze für die im Kreise regulären Funktionen, Recueil Mathématique, (n.s.), vol. 2(44) (1937), pp. 617-619.
  • [1] W. F. Osgood Lehrbuch der Funktionentheorie, vol. 2, part 1.
  • [1] D. C. Spencer On finitely mean valent functions, Proceedings of the London Mathematical Society, (2), vol. 47 (1941), pp. 201-211. MR 0004904 (3:79a)
  • [2] -On an inequality of Grunsky, Proceedings of the National Academy of Sciences, vol. 26 (1940), pp. 616-621. MR 0002587 (2:79c)
  • [3] -On a theorem of Rengel, Journal of Mathematics and Physics, vol. 20 (1941), pp. 118-123. MR 0003236 (2:186b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0005771-2
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society